I believe I got PD using ED drugs been married 30 yrs & need some erection help. Have stopped using the drugs, can you suggest something herbal I can use to replace them. Thanks Dave
What you report is rather common. I have communicated with hundreds of men who tell me their Peyronie's disease started after using PDE5 inhibitor drugs (Viagra, Cialis, Levitra); this can happen after just one use or repeated uses. For more information see Peyronie's disease and Viagra, Levitra and Cialis and Peyronie's treatment and Cialis.
If you go to the PDI shopping cart and scroll about 3/4 the way down until you see BetterMAN and about 5-6 other sex stimulant products. The most important of the group is a product called Stimulin. You would definitely want to include Stimulin with whatever else you use.
All of these herbal products are much more gentle than your drugs and will not worsen your PD problem. Many men use them while undergoing their natural Peyronie's treatment plan. TRH